# SDR CA110406001

- Difficulty date: March 29, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Propeller: Hamstd 14SF23
- System (JASC): 3418 · Stall Warning System
- Part: Computer
- Part number: 906100004
- Condition: Malfunctioned
- Location: Stall Warning
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB, THE MASTER CAUTION ILLUMINATED AND PUSHER SYS FAIL AND RT STALL WARNING CAUTION LIGHTS ILLUMINATED.  THE QRH WAS ACTIONED AND THE COMPANY ADVISED. RETURN TO BASE.  NR 2 STALL WARNING COMPUTER REPLACED.
